# SDR HAEA00041

- Difficulty date: September 9, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N666TW
- Make and model: Lear 25B
- Aircraft serial: 116
- Aircraft time: 14,556 hours, 12,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED ADS FOR MFE, CLIMBING OUT, CABIN ALTITUDE CLIMBED WITH AIRCRAFT.  RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE.  ADJUSTED RT SQUAT SWITCH, AIRCRAFT OPS CHECK GOOD AND RETURNED AIRCRAFT TO SERVICE.
